# SDR CALA2025081107556

- Difficulty date: August 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GOUGE AT SEAT TRACK CROWN TOP STA 520 LBL 24.75  INSTALLED SEAT TRACK SECTION AND CHANNEL AT STA 520 TO 500I+12 LBL24.75 IAW B737 SRM 51-40-02 AND 53-00-52-2R4
